Remote Access Electronic Research Announcements

Electronic Research Announcements

ISSN 1079-6762

Contents of Volume 13

All articles in this issue are freely accessible.

Optimization and majorization of invariant measures
Oliver Jenkinson.
Electron. Res. Announc. Amer. Math. Soc. 13 (2007), 1-12
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2285761
Lengths of geodesics between two points on a Riemannian manifold
Alexander Nabutovsky and Regina Rotman.
Electron. Res. Announc. Amer. Math. Soc. 13 (2007), 13-20
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2285762
Classification of eight-dimensional perfect forms
Mathieu Dutour Sikirić, Achill Schürmann and Frank Vallentin.
Electron. Res. Announc. Amer. Math. Soc. 13 (2007), 21-32
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2300003
$q$-Eulerian polynomials: Excedance number and major index
John Shareshian and Michelle L. Wachs.
Electron. Res. Announc. Amer. Math. Soc. 13 (2007), 33-45
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2300004
Global weak solutions of non-isothermal front propagation problem
Bo Su and Martin Burger.
Electron. Res. Announc. Amer. Math. Soc. 13 (2007), 46-52
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2320681
A natural smooth compactification of the space of elliptic curves in projective space
Ravi Vakil and Aleksey Zinger.
Electron. Res. Announc. Amer. Math. Soc. 13 (2007), 53-59
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2320682
Probabilistic and numerical validation of homology computations for nodal domains
Sarah Day, William D. Kalies, Konstantin Mischaikow and Thomas Wanner.
Electron. Res. Announc. Amer. Math. Soc. 13 (2007), 60-73
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2320683
Modification and the cohomology groups of compact solvmanifolds
Daniel Guan.
Electron. Res. Announc. Amer. Math. Soc. 13 (2007), 74-81
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2358304